ResearcherID.com
ResearcherID Thomson Reuters  

Lucas, Salvador
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: F-6725-2010
URL: http://www.researcherid.com/rid/F-6725-2010
ORCID: http://orcid.org/0000-0001-9923-2108
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  11  Go Next Page Last Page
  Sort by:    Results per page: 
1. Title: Completeness of context-sensitive rewriting
Author(s): Lucas, Salvador
Source: Information Processing Letters Volume: 115 Issue: 2 Pages: 87-92 Published: FEB 2015
Times Cited: 2
DOI: 10.1016/j.ipl.2014.07.004
added
07-Jul-15
2. Title: Localized Operational Termination in General Logics
Author(s): Lucas, Salvador; Meseguer, José
DOI: 10.1007/978-3-319-15545-6_9 / Author-provided URL : http://dx.doi.org/10.1007/978-3-319-15545-6_9
added
14-Jul-15
3. Title: 2D Dependency Pairs for Proving Operational Termination of CTRSs
Author(s): Lucas, Salvador; Meseguer, Jose; Escobar, S
Source: Rewriting Logic and Its Applications, Wrla 2014 Volume: 8663 Pages: 195-212 Published: 2014
Times Cited: 2
DOI: 10.1007/978-3-319-12904-4_11
added
07-Jul-15
4. Title: Extending the 2D Dependency Pair Framework for Conditional Term Rewriting Systems
Author(s): Lucas, Salvador; Meseguer, José; Gutiérrez, Raúl
DOI: 10.1007/978-3-319-17822-6_7 / Author-provided URL : http://dx.doi.org/10.1007/978-3-319-17822-6_7
added
14-Jul-15
5. Title: Models for Logics and Conditional Constraints in Automated Proofs of Termination
Author(s): Lucas, Salvador; Meseguer, José
DOI: 10.1007/978-3-319-13770-4_3 / Author-provided URL : http://dx.doi.org/10.1007/978-3-319-13770-4_3
added
14-Jul-15
6. Title: Proving Operational Termination of Declarative Programs in General Logics
Author(s): Lucas, Salvador; Meseguer, José
DOI: 10.1145/2643135.2643152 / Author-provided URL : http://doi.acm.org/10.1145/2643135.2643152
added
14-Jul-15
7. Title: Strong and Weak Operational Termination of Order-Sorted Rewrite Theories
Author(s): Lucas, Salvador; Meseguer, Jose; Escobar, S
Source: Rewriting Logic and Its Applications, Wrla 2014 Volume: 8663 Pages: 178-194 Published: 2014
Times Cited: 3
DOI: 10.1007/978-3-319-12904-4_10
added
07-Jul-15
8. Title: Using Representation Theorems for Proving Polynomials Non-negative
Author(s): Lucas, Salvador
DOI: 10.1007/978-3-319-13770-4_4 / Author-provided URL : http://dx.doi.org/10.1007/978-3-319-13770-4_4
added
14-Jul-15
9. Title: SAT Modulo Linear Arithmetic for Solving Polynomial Constraints
Author(s): Borralleras, Cristina; Lucas, Salvador; Oliveras, Albert; et al.
Source: Journal of Automated Reasoning Volume: 48 Issue: 1 Pages: 107-131 Published: JAN 2012
Times Cited: 9
DOI: 10.1007/s10817-010-9196-8
added
07-Jul-15
10. Title: Proving Termination Properties with MU-TERM
Author(s): Alarcon, Beatriz; Gutierrez, Raul; Lucas, Salvador; et al.
Source: Algebraic Methodology and Software Technology Volume: 6486 Pages: 201-208 Published: 2011
Times Cited: 5
added
07-Jul-15
publication(s)  
First Page Previous Page Page   of  11  Go Next Page Last Page
  Sort by:    Results per page: